Please use this identifier to cite or link to this item:
標題: Optimal management for a finite M/M/R queueing system with two arrival modes
作者: Wang, K.H.
Ke, J.B.
Pearn, W.L.
關鍵字: cost;optimization;queue;sensitivity analysis;two arrival modes;machine repair problem;cost-analysis;failure
Project: International Journal of Advanced Manufacturing Technology
期刊/報告no:: International Journal of Advanced Manufacturing Technology, Volume 33, Issue 1-2, Page(s) 42-47.
We consider an M/M/R queueing system with finite capacity N, where customers have two arrival modes under steady-state conditions. It is assumed that each arrival mode is serviced by one or more servers, and that the two arrival modes have equal probabilities of receiving service. Arrival times of the customers and service times of the severs follow an exponential distribution. A cost model is developed to determine the optimal number of servers and the optimal system capacity. The minimum expected cost, the optimal number of servers, the optimal system capacity, and various system characteristics are obtained for some designated system parameters' values. Sensitivity for the minimal cost is also investigated.
ISSN: 0268-3768
DOI: 10.1007/s00170-006-0450-5
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.